# SDR 2009FA0000766

- Difficulty date: August 19, 2009
- Submitted: September 4, 2009
- Operation: General aviation
- Aircraft: N325NW
- Make and model: Lear 35A
- Aircraft serial: 325
- Aircraft time: 12,554 hours, 11,402 cycles
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2607003368
- Condition: Corroded
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINE HAD CORROSION ON 90 DEGREE BENDS ADJACENT TO FERRULES FOR B-NUTS.  THE PORTION OF THE LINE AT BOTH ENDS HAD CORROSION THA WAS PRESENT WHERE THE PROTECTIVE COATING WAS REMOVED, APPARENTLY DURING MFG OF THE PART.  THE CORROSION HAD EATEN THROUGH ONE END OF THIS LOCATION SUFFICIENT TO REDUCE WALL THICKNESS ALLOWING LINE TO BURST.
